# SDR IPXA2021031066678

- Difficulty date: February 11, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: NRC6055507
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3LT I/B FLAP O/B HINGE I/B LUG BORE CORRODED.REPAIRED CORRODED LT I/B FLAP O/B HINGE LUG BORE IAW VT-SAA EA 011-5700-01-A8907 REV I/R AND UPS EO MD11-5740-79581-A (MINOR).
